# SDR DALA2025121809225

- Difficulty date: December 13, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 18,247 hours, 2,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND SEAT MOUNTED EMERGENCY PATH LIGHT INOP. 5D EMERGENCY LIGHT INOPERATIVE, SLAVED IN NEW LAMP - NO HELP, REF AMM 33-51. LOCATED CONNECTOR NEAREST TO LIGHT - FOUND DISCONNECTED. RECONNECTED & OPERATIONAL CHECKS GOOD. (LP# 7894003)
